Variational-discrete models of hydrodynamics equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 7, pp. 1308-1321
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_7_a15,
author = {A. P. Favorski},
title = {Variational-discrete models of hydrodynamics equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1308--1321},
year = {1980},
volume = {16},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_7_a15/}
}
A. P. Favorski. Variational-discrete models of hydrodynamics equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 7, pp. 1308-1321. http://geodesic.mathdoc.fr/item/DE_1980_16_7_a15/